MAUDE Adverse Event Report: ENDOLOGIX SANTA ROSA ALTO; MAIN BODY DELIVERY SYSTEM

ENDOLOGIX SANTA ROSA ALTO; MAIN BODY DELIVERY SYSTEM
Model Number TV-AB3480-N
Medical Device Problem Code Short Fill (1575)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/15/2023
Type of Reportable Event Malfunction
Event or Problem Description
The patient was initially treated for an abdominal aortic aneurysm (aaa) with implant of the alto abdominal aortic aneurysm stent system.During the initial implant procedure, the injected polymer only filled one side and the rings, leaving the opposite side unfilled.The physician attempted to resolve this issue by manipulating the device but was unsuccessful.Another attempt was made by cannulating the opposite gate after performing proximal ballooning.This time, the cannulation was successful, and the delivery system was removed without any observed endoleaks.The ipsilateral limb was implanted without complications.An angiography later revealed a type ii endoleak (non¿device related failure) from the lumbar artery.A kink in the stent-graft between the support ring and the fourth leg ring on the opposite side was confirmed, possibly caused by vessel tortuosity.Ballooning was performed in the kinked area, and the pressure gradient of the right limb showed no issues.The patient was reportedly not injured.
 
Additional Manufacturer Narrative
The devices involved in this event will not be returned for evaluation.Patient medical records and imaging studies will be requested for further evaluation by a clinical specialist.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.H3 other text : devices not returned.
 
Additional Manufacturer Narrative
The reported event/incident was investigated in alignment with endologix operating procedures and work instructions.Where possible, it is endologix practice to make at least three good-faith efforts to retrieve a reported adverse event/incident-related device as well as medical records and medical imaging.An evaluation of the manufacturing record was completed.A review of the part number/lot number combination needed for device identification shows the device to have been properly manufactured and released in accordance with the device master record.The review confirms there were no manufacturing or processing non-conformities identified that would contribute to the reported event/incident.The device was not returned to endologix for evaluation because it remains implanted.A clinical evaluation of the event/incident was completed.An examination of medical records and/or medical imaging received by endologix shows the alto aortic body on the contralateral side no polymer fill is confirmed.This is consistent with the reported event/incident.Procedure-related harms, device, user, procedure, or anatomy-relatedness of this complaint could not be determined with the medical records available for review.The final patient status was reported as no clinical harm from the event.No additional investigation of this reported adverse event/incident is planned.However, should additional information relevant to the investigation outcome become available, a follow-up report will be submitted.Endologix will continue to monitor this and similar events/incidents.Corrections: g3 awareness date h6 investigation finding codes; remove 3233 h6 investigation conclusion codes; remove 11.

Brand Name
ALTO
Common Device Name
MAIN BODY DELIVERY SYSTEM
Manufacturer (Section D)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
santa rosa CA 95403
Manufacturer (Section G)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
,
santa rosa CA 95403
Manufacturer Contact
gary kirchgater
3910 brickway blvd
,
santa rosa, CA 95403
8009832284
MDR Report Key17125736
Report Number3008011247-2023-00071
Device Sequence Number12374247
Product Code MIH
UDI-Device Identifier00850007370916
UDI-Public(01)00850007370916(17)240628(10)FS062421-19
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 05/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/28/2024
Device Model NumberTV-AB3480-N
Device Catalogue NumberTV-AB3480-N
Device Lot NumberFS062421-19
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/18/2023
Supplement Date Received by Manufacturer05/25/2023
Initial Report FDA Received Date06/14/2023
Supplement Report FDA Received Date08/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/29/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
OVATION IX ILIAC LIMB FS101422-28; OVATION IX ILIAC LIMB FS111022-28; OVATION PRIME FILL POLYMER FF051722-01
Outcome Attributed to Adverse Event Other;
Patient Age78 YR
Patient SexMale